# SDR FDEA201308061794

- Difficulty date: August 6, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0668501
- Condition: Corroded
- Location: Bs 421
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY FLOOR SUPPORT FOUND CORRODED AT BS 421.  R & R IAW SRM 51-31-01, REV 53.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
